Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Birmingham, AL

May 24, 2015Coosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 24, 2015, 6:40 PM CDT for Coosa County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 6:40 PM CDT (23:40 UTC)
Expired
May 24, 2015, 7:30 PM CDT
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Coosa County, AL

The radar

The Birmingham radar (KBMX), 57 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:47 PM CDTTSTM WND DMG4 Sse Lyle, ALA FEW TREES WERE BLOWN DOWN ALONG COUNTY ROAD 37.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WUUS54 KBMX 242340
SVRBMX
ALC037-250030-
/O.NEW.KBMX.SV.W.0063.150524T2340Z-150525T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 730 PM CDT

* AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WELONA...OR
  9 MILES SOUTHWEST OF ROCKFORD...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO LIMBS AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ROCKFORD...WEOGUFKA...BENTLEYVILLE...LYLE...SPEED...CREWSVILLE...
  MORIAH...DOLLAR...UNITY...PENTONVILLE...MITCHELL LAKE...HISSOP AND
  MITCHELL DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

&&

LAT...LON 3294 8607 3275 8624 3275 8632 3277 8632
      3277 8634 3275 8634 3276 8638 3277 8641
      3279 8642 3280 8644 3281 8645 3281 8646
      3307 8636
TIME...MOT...LOC 2339Z 207DEG 16KT 3281 8634 

HAIL...<.75IN
WIND...60MPH
 
$$

75
2 follow-up statements
246 
WWUS54 KBMX 242347
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT SUN MAY 24 2015

ALC037-250030-
/O.CON.KBMX.SV.W.0063.000000T0000Z-150525T0030Z/
COOSA AL-
647 PM CDT SUN MAY 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL COOSA COUNTY...

AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELONA...OR 8
MILES SOUTHWEST OF ROCKFORD...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 TO 65 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT WIND DAMAGE TO TREES.

LOCATIONS IMPACTED INCLUDE... 
ROCKFORD...WEOGUFKA...BENTLEYVILLE...LYLE...SPEED...CREWSVILLE... 
MORIAH...DOLLAR...UNITY...PENTONVILLE...MITCHELL LAKE...HISSOP AND 
MITCHELL DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

&&

LAT...LON 3294 8607 3275 8624 3275 8632 3277 8632
      3277 8634 3275 8634 3276 8638 3277 8641
      3279 8642 3280 8644 3281 8645 3281 8646
      3307 8636
TIME...MOT...LOC 2346Z 208DEG 15KT 3282 8633 

HAIL...1.00IN
WIND...60MPH
 
$$

75
138 
WWUS54 KBMX 250026
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT SUN MAY 24 2015

ALC037-250036-
/O.EXP.KBMX.SV.W.0063.000000T0000Z-150525T0030Z/
COOSA AL-
726 PM CDT SUN MAY 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COOSA COUNTY WILL
EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3294 8607 3275 8624 3275 8632 3277 8632
      3277 8634 3275 8634 3276 8638 3277 8641
      3279 8642 3280 8644 3281 8645 3281 8646
      3307 8636
TIME...MOT...LOC 0023Z 207DEG 16KT 3282 8633 

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:48 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 24, 2:48 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CDT SUN MAY 24 2015

.DISCUSSION...

HUMID CONDITIONS HAVE RETURNED TO CENTRAL ALABAMA WITH DEWPOINTS IN
THE 60S AND 70S ACROSS THE STATE. CURRENT WATER VAPOR IMAGERY AND
RAP UPPER AIR ANALYSIS INDICATES A LONGWAVE RIDGE TO THE EAST
CENTERED ACROSS THE FLORIDA PENINSULA WITH A CLOSED LOW TO THE WEST
ACROSS THE ROCKY MOUNTAIN REGION. A SHORTWAVE TROUGH CAN BE NOTED
MOVING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND THIS HAS SET
OFF A FEW SHOWERS AND STORMS ACROSS SOUTHWESTERN PORTIONS OF CENTRAL
ALABAMA EARLY THIS AFTERNOON. LOOKING AT SATELLITE ESTIMATED PW
VALUES HAVE ALREADY INCREASED TO OVER 1.5 INCHES IN THIS AREA AND
EXPECT CONVECTION WILL CONTINUE TO PROGRESS TO THE NORTH OVER THE
NEXT FEW HOURS. LOOKING AT THE MESOANALYSIS...SBCAPE VALUES ARE OVER
2000 J/KG ACROSS SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA BUT DEEP
LAYER SHEAR VALUES ARE ONLY AROUND 15-20 KTS. THEREFORE...THERE
COULD BE A FEW STORMS PULSE UP TO PRODUCE WIND GUSTS AROUND 40 MPH
BUT STORMS WILL REMAIN BELOW SEVERE LIMITS. CONVECTION IS MOSTLY
DIURNALLY DRIVEN AND EXPECT ACTIVITY WILL DECREASE IN COVERAGE AND
INTENSITY AFTER SUNSET. THERE IS STILL SOME QUESTION AS TO HOW MUCH
ACTIVITY WILL CONTINUE INTO THE OVERNIGHT PERIOD WITH THE SHORTWAVE
TROUGH APPROACHING...THERE WILL BE SOME SYNOPTIC LIFT THAT COULD
KEEP COVERAGE GOING A BIT MORE THAN A TYPICAL SUMMERTIME SETUP
WITH BEST CHANCES ACROSS WESTERN PORTIONS OF CENTRAL ALABAMA.

ANOTHER UPPER LEVEL TROUGH WILL MOVE OUT OF THE SOUTHERN PLAINS
ON LABOR DAY INTO THE MID-MISSISSIPPI AND TENNESSEE RIVER VALLEYS.
PW VALUES WILL INCREASE TO 1.7-1.9 INCHES WHICH IS WELL OVER THE 90TH
PERCENTILE FOR THIS TIME OF YEAR. EXPECT WIDESPREAD SHOWERS AND
STORMS MAINLY DURING THE AFTERNOON HOURS AND HAVE INCREASED POPS
INTO THE 60-70% RANGE FOR ALL OF CENTRAL ALABAMA. MODELS INDICATE
THAT SBCAPE VALUES WILL RANGE FROM 1000-2000 J/KG MEMORIAL DAY
AFTERNOON WITH 0-6KM SHEAR VALUES AROUND 30 KTS. THEREFORE...EXPECT
A FEW STRONG STORMS WILL BE POSSIBLE AGAIN WITH WIND GUSTS OF 40
MPH. IN ADDITION...EXPECT HEAVY DOWNPOURS WILL BE POSSIBLE WITH
STORMS THAT FORM AND THERE COULD BE A FEW ISOLATED AREAS OF MINOR
FLOODING IN AREAS OF POOR DRAINAGE. HOWEVER...DO NOT EXPECT ANY
WIDESPREAD FLOODING ISSUES WITH THE DRY START TO THE MONTH OF MAY.
EXPECT SIMILAR CONDITIONS ON TUESDAY AS ANOTHER SHORTWAVE TROUGH
MOVES THROUGH THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI AND
TENNESSE RIVER VALLEYS. MOISTURE VALUES WILL CONTINUE TO BE ELEVATED
WITH MODELS INDICATING PW VALUES APPROACHING 2 INCHES. SEVERE
WEATHER PARAMETERS ARE ABOUT THE SAME AND EXPECT A FEW STRONG STORMS
WILL BE POSSIBLE BUT EXPECT ACTIVITY WILL REMAIN BELOW SEVERE
LIMITS. ON WEDNESDAY...THE PATTERN SHOULD BEGIN TO SHIFT AS THE LAST
OF A SERIES OF SHORTWAVE TROUGHS MOVES THROUGH THE AREA AS THE RIDGE
TO THE EAST BREAKS DOWN. PW VALUES WILL BEGIN TO DROP SLIGHTLY BUT
REMAIN ELEVATED FOR THIS TIME OF YEAR. THEREFORE...POPS IN THE 50-
70% RANGE CONTINUE WEDNESDAY AFTERNOON.

LATE IN THE WEEK AN UPPER LEVEL RIDGE TRIES TO DEVELOP ALONG THE
GULF COAST WITH WEAK FLOW ALOFT. EXPECT MORE OF A TYPICAL EARLY
SUMMER TIME PATTERN DURING THIS PERIOD WITH A CHANCE FOR SCATTERED
AFTERNOON SHOWERS AND STORMS WITH TEMPERATURES WARMING INTO THE MID
AND UPPER 80S.

05/MA

&&

.AVIATION...
18Z TAF DISCUSSION.

SOME CONVECTION STARTING TO POP UP ACROSS THE SOUTHWEST PORTIONS
OF THE STATE. MOST OF THE THUNDER IS SOUTH AND WEST OF THE CENTRAL
ALABAMA TERMINALS. SOME SHOWERS MAY HIT TCL/MGM/TOI DURING THE
AFTERNOON AS THINGS PROGRESS OUT NORTHWARD AND EASTWARD WITH
DAYTIME HEATING. FOR NOW...NOT CONFIDENT ENOUGH TO MENTION
THUNDER AS CHANCES ARE LOWER. MVFR TO POSSIBLY SOME IFR STRATUS IS
EXPECTED TO RETURN TONIGHT IN THE LATE NIGHT HOURS WITH LOW LEVEL
ONSHORE FLOW EXPECTED OVERNIGHT. RAIN CHANCES GET BETTER FOR
MONDAY AFTERNOON.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  81  69  81  69 /  20  70  50  80  60
ANNISTON    70  82  70  82  69 /  20  60  50  80  60
BIRMINGHAM  70  81  70  81  69 /  40  70  50  80  60
TUSCALOOSA  71  80  70  81  69 /  40  70  50  80  60
CALERA      70  82  69  82  68 /  30  60  50  80  60
AUBURN      68  83  68  82  68 /  20  60  40  70  60
MONTGOMERY  71  84  71  83  70 /  20  60  40  80  60
TROY        69  84  69  82  68 /  20  60  40  70  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 24, 4:53 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 AM CDT SUN MAY 24 2015

ALZ011>015-017>050-251300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
453 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 24, 4:58 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT SUN MAY 24 2015

ALZ025-242300-
SHELBY AL-
458 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 600 PM CDT...

AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BRIERFIELD IRONWORKS PARK...OR JUST SOUTH OF
MONTEVALLO...MOVING NORTH NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
MONTEVALLO...COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...
VINCENT...HARPERSVILLE...WESTOVER...WILTON...UNIVERSITY OF
MONTEVALLO...LAKE PURDY...GREYSTONE...MEADOWBROOK...OAK MOUNTAIN
STATE PARK AND MAYLENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3338 8638 3307 8662 3307 8688 3305 8688
      3305 8690 3310 8695 3310 8697 3316 8697
      3317 8701 3327 8697 3328 8693 3330 8693
      3333 8688 3333 8683 3336 8683 3337 8678
      3342 8675 3342 8672 3347 8667 3348 8659
TIME...MOT...LOC 2158Z 201DEG 27KT 3307 8693

08
Special weather statement, May 24, 5:31 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT SUN MAY 24 2015

ALZ035-036-041-043-242315-
CHILTON AL-COOSA AL-ELMORE AL-AUTAUGA AL-
531 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COOSA...CHILTON...
NORTHEASTERN AUTAUGA AND NORTHWESTERN ELMORE COUNTIES UNTIL 615 PM
CDT...

AT 531 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CALERA TO NEAR
BOOTH...AND MOVING NORTH AT 20 MPH.

WINDS 35 TO 40 MPH AND TORRENTIAL RAIN WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...JEMISON...THORSBY...DEATSVILLE...BILLINGSLEY...
LYLE...JORDAN LAKE...HIGGINS FERRY PARK...POOLES CROSSROADS...MARBLE
VALLEY...VERBENA...MITCHELL LAKE...LAY LAKE DAM...MARBURY...WEOKA
MILLS...TITUS...GAP OF THE MOUNTAIN...WELONA AND BOOTH.

LAT...LON 3243 8661 3303 8686 3307 8685 3307 8661
      3305 8662 3306 8660 3302 8656 3302 8652
      3306 8652 3307 8651 3309 8651 3310 8647
      3308 8642 3303 8639 3297 8637 3270 8620
TIME...MOT...LOC 2231Z 189DEG 19KT 3304 8671 3254 8650

75
Local storm report, May 24, 5:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     VERNON                  33.76N 88.11W
05/24/2015                   LAMAR              AL   PUBLIC

            A BUILDING SUSTAINED ROOF DAMAGE.

&&

LINHARES
Special weather statement, May 24, 6:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT SUN MAY 24 2015

ALZ017-024>027-250000-
TALLADEGA AL-BLOUNT AL-JEFFERSON AL-ST. CLAIR AL-SHELBY AL-
612 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHEASTERN BLOUNT...CENTRAL TALLADEGA...NORTHEASTERN SHELBY AND ST.
CLAIR COUNTIES UNTIL 700 PM CDT...

AT 611 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GARDENDALE TO NEAR
LEEDS TO WESTOVER...AND MOVING NORTHEAST AT 30 MPH.

WINDS 35 TO 40 MPH AND BRIEF TORRENTIAL RAIN WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN BIRMINGHAM...TRUSSVILLE...GARDENDALE...PELL CITY...
IRONDALE...LEEDS...MOODY...FULTONDALE...ONEONTA...SPRINGVILLE...
ODENVILLE...CENTER POINT...CLAY...PINSON...TARRANT...LINCOLN...
MARGARET...ARGO...RIVERSIDE AND VINCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3396 8649 3376 8627 3347 8614 3334 8653
      3347 8662 3366 8683
TIME...MOT...LOC 2311Z 226DEG 25KT 3365 8674 3352 8658 3336 8651

75
Local storm report, May 24, 6:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     MAPLESVILLE             32.79N 86.88W
05/24/2015                   CHILTON            AL   FIRE DEPT/RESCUE

            TREES AND POWER LINES WERE BLOWN DOWN NEAR HIGHWAY 22 AND
            CR 10.

&&

LINHARES
Local storm report, May 24, 6:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     REFORM                  33.38N 88.02W
05/24/2015                   PICKENS            AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN REFORM.

0407 PM     TSTM WND GST     VERNON                  33.76N 88.11W
05/24/2015  M55.00 MPH       LAMAR              AL   BROADCAST MEDIA

0407 PM     TSTM WND DMG     VERNON                  33.76N 88.11W
05/24/2015                   LAMAR              AL   PUBLIC

            A BUILDING SUSTAINED ROOF DAMAGE.

0432 PM     TSTM WND DMG     MAPLESVILLE             32.79N 86.88W
05/24/2015                   CHILTON            AL   FIRE DEPT/RESCUE

            TREES AND POWER LINES WERE BLOWN DOWN NEAR HIGHWAY 22 AND
            CR 10.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:02 PM CDTSpecial Weather StatementBMXGreene, Pickens58 min
May 24, 3:32 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens43 min
May 24, 4:07 PM CDTSpecial Weather StatementBMXChilton53 min
May 24, 4:16 PM CDTSpecial Weather StatementBMXLamar44 min
May 24, 4:27 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton48 min
May 24, 4:58 PM CDTSpecial Weather StatementBMXShelby62 min
May 24, 5:31 PM CDTSpecial Weather StatementBMXAutauga, Chilton44 min
May 24, 5:40 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Coosa, Jefferson, Shelby65 min
May 24, 6:12 PM CDTSpecial Weather StatementBMXSt. Clair48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.